# SDR C2XA09IA192

- Difficulty date: July 28, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 21,675 hours, 16,262 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 49523162
- Part serial: 0317
- Condition: Leaking
- Location: Apu
- Part time: 3,280 hours, 2,918 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2992, DURING TAXI OUT THE CREW REPORTED A STRONG FUEL SMELL IN THE COCKPIT AND CABIN.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE APU FUEL SOLENOID VALVE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
